On the transitivity of some relations between atlases
Colloquium Mathematicum, Tome 20 (1969) no. 2, pp. 255-259
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_20_2_255_259,
author = {W. Waliszewski},
title = {On the transitivity of some relations between atlases},
journal = {Colloquium Mathematicum},
pages = {255--259},
year = {1969},
volume = {20},
number = {2},
doi = {10.4064/cm-20-2-255-259},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-20-2-255-259/}
}
W. Waliszewski. On the transitivity of some relations between atlases. Colloquium Mathematicum, Tome 20 (1969) no. 2, pp. 255-259. doi: 10.4064/cm-20-2-255-259
Cité par Sources :